Volume 28, Number 6, 2014


1. Common Fixed Point of GeneralizedWeak Contractive Mappings in Partially Ordered Gb-metric Spaces, 1087–1101

Asadollah Aghajani, Mujahid Abbas, Jamal Rezaei Roshan

PDFDOI 10.2298/FIL1406087A

2. The Expression for the Group Inverse of the Anti–triangular Block Matrix, 1103–1112

Fapeng Du, Yifeng Xue

PDFDOI 10.2298/FIL1406103D

3. Unifying a Multitude of Common Fixed Point Theorems in Symmetric Spaces, 1113–1132

Mohammad Imdad, Anupam Sharma, Sunny Chauhan

PDFDOI 10.2298/FIL1406113I

4. Drazin Invertibility of Product and Di erence of Idempotents in a Ring, 1133–1137

Jianlong Chen, Huihui Zhu

PDFDOI 10.2298/FIL1406133C

5. Coecient Estimates for Certain Subfamilies of Close-to-convex Functions of Complex Order, 1139–1142

Wasim Ul-Haq, Attiya Nazneen, Nasir Rehman

PDFDOI 10.2298/FIL1406139U

6. Ćirić Type Generalized F-contractions on CompleteMetric Spaces and Fixed Point Results, 1143-1151

Gülhan Mınak, Asuman Helvacı, Ishak Altun

PDFDOI 10.2298/FIL1406143M

7. The least squares η-Hermitian problems of quaternion matrix equation AHXA + BHΥB = C, 1153–1165

Shi-Fang Yuana, Qing-Wen Wangb, Zhi-Ping Xionga

PDFDOI: 10.2298/FIL1406153Y

8. Existence of Anti-Periodic Solutions for a Class of First Order Evolution Inclusions, 1167–1180

Xiaoyou Liu, Yiliang Liu

PDFDOI 10.2298/FIL1406167L

9. On G-Sequential Continuity, 1181–1189

Osman Mucuk, Tunçar Şahan

PDFDOI 10.2298/FIL1406181M

10. On Generalized Soft Equality and Soft Lattice Structure, 1191–1203

Mujahid Abbas, Basit Ali, Salvador Romaguera

PDFDOI 10.2298/FIL1406191A

11. A New Factor Theorem for Generalized Cesàro Summability, 1205–1209

Hüseyin Bor

PDFDOI 10.2298/FIL1406205B

12. Oscillation Behavior of Third-Order Nonlinear Neutral Dynamic Equations on Time Scales with Distributed Deviating Arguments, 1211–1223

M.Tamer ŞENEL, Nadide UTKU

PDFDOI 10.2298/FIL1406211S

13. Comparison of Strong and Statistical Convergences in Some Families of Summability Methods, 1225–1236

Anna Šeletski, Anne Tali

PDFDOI 10.2298/FIL1406225S

14. Existence of Fixed Points of Mappings on General Topological Spaces, 1237–1246

Masood H. Shah, Nawab Hussain, Ljubomir Ćirić

PDFDOI 10.2298/FIL1406237S

15. Fixed Points of Generalized Contractive Mappings in Ordered Metric Spaces, 1247–1252

A. Amini-Harandi

PDFDOI 10.2298/FIL1406247A

16. Coupled Fixed Point Theorems for New Contractive Mixed Monotone Mappings and Applications to Integral Equations, 1253–1264

Hüseyin IŞIK, Duran TÜRKOĞLU

PDFDOI 10.2298/FIL1406253I

17. (ψ,φ)-weak Contraction on Ordered Uniform Spaces, 1265–1269

Duran Turkoglu, Vildan Ozturk

PDFDOI 10.2298/FIL1406265T

18. On Pointwise λ-Statistical Convergence of Order α of Sequences of Fuzzy Mappings , 1271–127

Mikail Et

PDFDOI 10.2298/FIL1406271E

19. New Error Bounds for Gauss-Legendre Quadrature Rules, 1281–1293

Mohammad Masjed-Jamei

PDFDOI 10.2298/FIL1406281M

20. Some approximation properties of a certain nonlinear Bernstein operators, 1295–1305

Harun Karsli, Ismail U. Tiryaki, H. Erhan Altin

PDFDOI 10.2298/FIL1406295K